# SDR DALA2024112111121

- Difficulty date: November 20, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 57,809 hours, 30,102 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 CORROSION ON FLOOR BEAM Y765 LOCATED BETWEEN FRAME 16 TO FRAME 20 ATF WD GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM (SEAT TRACK) Y765 AND FASTENER AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (0669483)
